# SDR DXTA2020020403414

- Difficulty date: February 4, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N209QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6057
- Aircraft time: 3,964 hours, 2,242 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 74411645
- Part serial: 145001
- Condition: Defective
- Location: Rt Tailpipe
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT R TAILPIPE OVERHEAT LIGHT CAME ON INTERMITTENTLY AT FIRST THEN REMAINED ON THE REMAINDER OF THE FLIGHT.
ENGINE WAS SHUT DOWN IN FLIGHT AND THE MESSAGE REMAINED ILLUMINATED TILL POWER WAS REMOVED FROM THE AIRPLANE.////SIGN-OFF//// REMOVED AND REPLACED R/H ENGINE JETPIPE OVERHEAT DETECTION LOOP.  SHOWING ERRONEOUS MESSAGES IN FLIGHT.  FAILED RESISTANCE CHECK.  REF. CL650 AMM 26-11-04.
